# SDR CALA2018110202235

- Difficulty date: October 29, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 49,485 hours, 17,479 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN AT STA 157.10 SHOWS CRACK INDICATION 9 INCHES FWD OF TE SPAR. REPAIR RT HORIZONTAL STAB LOWER SKIN AT STA 157.10 PER SRM 55-10 -01 REPAIR 11.
